| Model Number |
TRUETRACK |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/12/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: user's test strip had poor storage (kitchen).(b)(4).
Event or Problem Description
Consumer reported complaint for lo blood glucose test results.The customer is concerned with test results from results obtained of lo.The customer's expected fasting blood glucose test result range is 80 - 120 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 03/22/2019 and open vial date at time of call is two weeks.Attempted several times to go into meter's memory, but customer stated it would display only the 30-day average.Unable to get the last five readings and the time and date for the lo reading customer stated she had received.Customer stated lo reading was from (b)(6) 2017 in the morning fasting.Customer stated she was feeling well and asymptomatic at time of the lo reading.